Multidimensional Schrodinger equations with Abelian potentials

V M Buchstaber, John Christopher Eilbeck, V Z Enol'skii, D V Leykin, M Salerno

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)2858-2881
Number of pages24
JournalJournal of Mathematical Physics
Volume43
Publication statusPublished - 2002

Cite this

Buchstaber, V. M., Eilbeck, J. C., Enol'skii, V. Z., Leykin, D. V., & Salerno, M. (2002). Multidimensional Schrodinger equations with Abelian potentials. Journal of Mathematical Physics, 43, 2858-2881.